# SDR DXTA2021052142380

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N770QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20543
- Aircraft time: 6,569 hours, 3,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: MAIN CABIN DOOR REQUIRES EXCESSIVE AMOUNT OF FORCE TO OPEN FROM THE INSIDE.///SIGN-OFF///CLEANED AND LUBED ALL DOOR ROLLERS.  DOOR OPENED NORMALLY FROM THE INSIDE.  ALL MX COMPLETED IAW CL-350 AMM CHAP 52-11-00.
